# SDR USAA2014081100007

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 19,857 hours, 6,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0374A24
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6ABC INOPERATIVE.  FOUND WALL CONNECTOR DISCONNECTED.  RECONNECTED WALL CONNECTOR.
